My bf and I have been ttc for three months.the very first month i started af a week early and had MAJOR cramping a week before that.the next month i,again,started af a week early but with no cramping(usualy only have it the first day of af and its mild) and started having pelvic pain and low back pain.the third month(this month)i started four days early and have pelvic pain on either side,shooting pains in breast,dizzy spells,nausea(off and on),low back pain ,headaches,and very tired most all the time.I went in for annual exam and all doc said was to come back in two weeks for u/s scan to see if my right ovary was enlarged.what does all this mean?I have never had any unusual symptoms like this except 10-11 years ago when i miscarried and then later conceived(son is 10 now).af always regular and on time...so confused!!!!!!!!!!!!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.